# SDR WGEA200800011

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- Aircraft time: 70 hours, 83 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Loose
- Location: Csp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF, ON GEAR RETRACTION, GOT FOLLOWING INDICATIONS: FULL STALL WARNING, AIRSPEED MISCOMPARE, STICK PUSHER FAIL, CAPT'S AIRSPEED APPEARED NORMAL, F/O'S AIRSPEED WAS INDICATING 10-15 KTS SLOWER AND MATCHED NR 3 AIRSPEED.  STALL WARNING CONTINUED TO TOUCHDOWN.  AS PER PILOT THE 1ST OFFICERS DIGITAL READOUT WAS IN "RED" AND VARIED BETWEEN 120-115 KTS, AND STALL TAPE INDICATED UP TO 120 KTS, ALSO IN RED.  SUPPLEMENTAL INFORMATION, INSPECTED CENTER SWITCH PANEL IAW EA 500 AMM 31-10-11.  TIGHTENED CSP LT CONNECTOR 91A01P01 IAW EA 500 AMM 31-10-11.  PERFORMED CSP TEST IAW EA 500 AMM 31-10-00.  OP'S CHECK GOOD, NO DEFECTS NOTED.
